Results 1 to 20 of 20
Like Tree15Likes
  • 2 Post By Gallowmere
  • 4 Post By charger69
  • 3 Post By Honkey_Kong
  • 5 Post By Gallowmere
  • 1 Post By Gallowmere

Thread: Extreme pain in joints

  1. #1
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30

    Extreme pain in joints

    I am having extreme pain in joints,
    Mainly in knees and elbows.

    Is it because of estrogen suppressers i am taking.
    Anastrozole 1 mg daily.
    Taking tren a 100
    Prop. 100
    3 shots in a week.

  2. #2
    Gallowmere's Avatar
    Gallowmere is offline Knowledgeable Member
    Join Date
    Aug 2017
    Posts
    2,363
    Quote Originally Posted by navjit View Post
    I am having extreme pain in joints,
    Mainly in knees and elbows.

    Is it because of estrogen suppressers i am taking.
    Anastrozole 1 mg daily.
    Taking tren a 100
    Prop. 100
    3 shots in a week.
    Jesus Christ yes. That cycle doesnít need an AI at all, let alone a fucking 4-8x dose of Adex. Quit that shit.

  3. #3
    charger69's Avatar
    charger69 is online now Knowledgeable Member
    Join Date
    Apr 2015
    Location
    SoCal
    Posts
    7,639
    Quote Originally Posted by navjit View Post
    I am having extreme pain in joints,
    Mainly in knees and elbows.

    Is it because of estrogen suppressers i am taking.
    Anastrozole 1 mg daily.
    Taking tren a 100
    Prop. 100
    3 shots in a week.
    I do not know where you got the information for that cycle, but I would stay clear of the person that gave you that information. If you came up with that yourself, I suggest you stop everything and educate yourself before progressing.
    AAS can be dangerous without just taking things haphazardly. This is not the type of drug of just seeing what happens.
    I usually am not this blunt, but what you are doing is wrong on so many levels. People here will help you, but go into your cycle educated.


    Sent from my iPhone using Tapatalk

  4. #4
    Cylon357's Avatar
    Cylon357 is online now Nice Guy Cy
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    2,258
    Blog Entries
    1
    Quote Originally Posted by Gallowmere View Post
    Jesus Christ yes. That cycle doesn’t need an AI at all, let alone a fucking 4-8x dose of Adex. Quit that shit.
    This is spot on.... Well, unless you actually have breast cancer. In that case, and only in that case, would you need that much adex.

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,555
    Stop the adex immediately. Your E2 will bounce back quickly.
    -*- NO SOURCE CHECKS -*-

  6. #6
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,821
    I thought I was taking a lot of adex.

  7. #7
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by Gallowmere View Post
    Jesus Christ yes. That cycle doesn’t need an AI at all, let alone a fucking 4-8x dose of Adex. Quit that shit.
    You means i quit anastrozole.

    I have gyno problems in past so i took it for precause.
    I had a gyno surgery in past.
    So what you suggest

  8. #8
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by charger69 View Post
    I do not know where you got the information for that cycle, but I would stay clear of the person that gave you that information. If you came up with that yourself, I suggest you stop everything and educate yourself before progressing.
    AAS can be dangerous without just taking things haphazardly. This is not the type of drug of just seeing what happens.
    I usually am not this blunt, but what you are doing is wrong on so many levels. People here will help you, but go into your cycle educated.


    Sent from my iPhone using Tapatalk
    Thanks

  9. #9
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by kelkel View Post
    Stop the adex immediately. Your E2 will bounce back quickly.
    What is e2

  10. #10
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,555
    Quote Originally Posted by navjit View Post
    What is e2

    Just estrogen. Another term for it.
    -*- NO SOURCE CHECKS -*-

  11. #11
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by kelkel View Post
    Just estrogen. Another term for it.
    Then what should i do ,
    Please suggest.

  12. #12
    Gallowmere's Avatar
    Gallowmere is offline Knowledgeable Member
    Join Date
    Aug 2017
    Posts
    2,363
    Quote Originally Posted by navjit View Post
    Then what should i do ,
    Please suggest.
    If you already had your mammary tissue removed, you literally canít get gyno again. Thereís nothing there to grow. Drop the Adex.

  13. #13
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,891
    Quote Originally Posted by navjit View Post
    Then what should i do ,
    Please suggest.
    First you should stop taking the anastrozole. In fact, you should stop with the steroids too until you learn about what your putting in to your body and what they're going to do to it. How far in to this are you and what is your planned PCT?

  14. #14
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by Honkey_Kong View Post
    First you should stop taking the anastrozole. In fact, you should stop with the steroids too until you learn about what your putting in to your body and what they're going to do to it. How far in to this are you and what is your planned PCT?
    Hcg 5000 once a week
    Clomid 50 mg ed.
    Tamoxifen 20 mg eod.

  15. #15
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,891
    ....

  16. #16
    Gallowmere's Avatar
    Gallowmere is offline Knowledgeable Member
    Join Date
    Aug 2017
    Posts
    2,363

    Extreme pain in joints

    Okay, seriously, just stop taking drugs, all of them, now. I donít just mean the AAS, I mean fucking all of it.
    Lock the shit away from yourself for a while, and spend some time with an actual drug coach (I recommend Broderick Chavez of Team Evil GSP) before you even consider it again. These forums are clearly not going to help you if this is where youíve landed.
    Thereís good information here, but unless you just didnít read at all, youíre probably not a text learner. You need someone to verbally Maxwell Silverhammer you.
    Last edited by Gallowmere; 01-22-2021 at 02:41 AM.

  17. #17
    Semo02013 is offline New Member
    Join Date
    Jan 2021
    Posts
    13
    Common side effect of ARIMIDEX is joint pain and arthritis. Not to mention a main function of estrogen is maintaining bone density. That’s why women develops osteoporosis when they go through menopause. That’s a dose we give women with breast cancer. I don’t know the dose you need to be taking to stop aromatization but that seems a little excessive.

  18. #18
    navjit is offline New Member
    Join Date
    Dec 2014
    Posts
    30
    Quote Originally Posted by Cylon357 View Post
    This is spot on.... Well, unless you actually have breast cancer. In that case, and only in that case, would you need that much adex.


    When i dont take Anastrozole , i got itching in my nipples,
    So should i take tamoxifen for that.

  19. #19
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,891
    adex .25mg ever other day

    You're taking way too much arimadex. Obviously, you didn't read any of the stickys on these forums.

    Read this:

    https://forums.steroid.com/anabolic-...nce-guide.html

  20. #20
    Gallowmere's Avatar
    Gallowmere is offline Knowledgeable Member
    Join Date
    Aug 2017
    Posts
    2,363

    Extreme pain in joints

    Quote Originally Posted by navjit View Post
    When i dont take Anastrozole , i got itching in my nipples,
    So should i take tamoxifen for that.
    Thatís normal with any major hormonal shifts. Hell, I occasionally get pretty nasty nipple burn from Masteron , though thereís no actual tissue accrual possible from that AAS.
    If we gave adex or Nolva to every male who ever had irritated nipples, every pubertal boy since the fucking 1960s would have been on it. We donít do that, because throwing drugs at a normal tissue response to binding action is patently stupid.
    That said, if youíre excessively paranoid about it, yes Tamox is a better option. Bear in mind though, there are plenty of documented cases of Nolva notably hindering overall growth. Honestly, Iíd just dial the test back to TRT and use other AAS before tossing that at it anymore.
    navjit likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •